# SDR MASA2014122512805

- Difficulty date: December 25, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 24,181 hours, 20,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WHEN IN ARM.  MX FOUND A CIRCUIT BREAKER TRIPPED.   RESET, OPS CHECKED GOOD.
